Home > Research > Publications & Outputs > Maximal functions and subordination for operato...

Associated organisational unit

View graph of relations

Maximal functions and subordination for operator groups.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>02/2002
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number1
Number of pages16
Pages (from-to)27-42
Publication StatusPublished
<mark>Original language</mark>English


Let E be a UMD Banach space and L a positive and self-adjoint operator in L^2 of Laplace type such that the imaginary powers L^{-it} form a C_0 group of exponential growth on L^p(E). Suppose that G is holomorphis inside and on the boundary os a suitable sector. Then G(tL) defines a bounded family of linear operators on L^p(E); the maximal operator f->sup | G(tL)f| os bounded on the domain of log L. These hypotheses hold for the maximal solution operators for the heat, wave and Schroedinger operators, and for Cesaro sums.

Bibliographic note

AMS 2000 classification 47D03; 42B25; 47D09 The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 45 (1), pp 27-42 2002, © 2002 Cambridge University Press.